Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 605614, 9 pages
Research Article

Existence Results for Singular Boundary Value Problem of Nonlinear Fractional Differential Equation

Department of Mathematics, Shandong University of Science and Technology, Qingdao 266510, China

Received 27 December 2010; Revised 2 March 2011; Accepted 3 March 2011

Academic Editor: Elena Braverman

Copyright © 2011 Yujun Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Donal O’Regan, and Svatoslav Staněk, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics, vol. 71, no. 4, pp. 641–652, 2012. View at Publisher ยท View at Google Scholar
  • Weerawat Sudsutad, and Jessada Tariboon, “Existence results of fractional integro-differential equations with m-point multi-term fractional order integral boundary conditions,” Boundary Value Problems, 2012. View at Publisher ยท View at Google Scholar
  • Shurong Sun, Wenquan Feng, and Xiaoguang Qi, “Positive solutions to singular fractional differential equations with nonlinear boundary conditions,” International Journal of Dynamical Systems and Differential Equations, vol. 6, no. 3, pp. 203–218, 2016. View at Publisher ยท View at Google Scholar
  • Rongwu Lu, Xinhua Wang, and Dan Li, “A Fractional Supervision Game Model of Multiple Stakeholders and Numerical Simulation,” Mathematical Problems in Engineering, vol. 2017, pp. 1–9, 2017. View at Publisher ยท View at Google Scholar